# SDR DALA2024040504105

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 33,657 hours, 12,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 11 Fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5241533) SEAT 11 F,E,D EMERGENCY LIGHT INOP. REMVD & REPLACED LIGHT ASSY @ 11DEF IAW B737 AMM 33-51, OPS GOOD, OK FOR SVC.
